# SDR SRAA961109

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 557
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT INSPECTION AT MHZ FOUND RIGHT WHEELWELL BOW BEAM CRACKED AT STA 557, WL 170.  REPAIRED BOW BEAM CRACK PER SRM 53-40-12.
